# SDR SWAA2024080505403

- Difficulty date: June 24, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 38,276 hours, 17,956 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Damaged
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ACCESS PANEL 642EB FLAP SUPPORT FAIRING 6 EXTERNAL SKIN AT RT WING 2024-401992<[01] TOOL USED CALIPER P/N 500-97-30 S/N A18229508 DUE DATE 14 JAN 25;[02] REPLACED ACCESS PANEL 642EB FLAP SUPPORT FAIRING 6 EXTERNAL SKIN AT RT WING IAW B737-800 AMM 27-51-18-400-802. SEE INDIVIDUAL SIGN OFF BELOW;[03] CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGN OFF BELOW.
